advertisement
Question
Posted by: dw | 2011/04/07

no period and not pregnant

Hi Doc. I am currently on Minerva for about 5 years. Last month I had hardly any period and now this month, I have had nothing. I am concerned. I get headaches and cramps like I am about to have a period, but nothing happens. What should I do. I am not pregnant. thanks.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The Pill can thin the womb lining and cause you not to have a period. This may be what has happened. See your gynae about it.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/04/12

The Pill can thin the womb lining and cause you not to have a period. This may be what has happened. See your gynae about it.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement